# SDR 97ZZZM764

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 51538001A
- Condition: Failed
- Location: Lt Engine
- Part time: 9,770 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR INOPERATIVE, REPLACED GENERATOR CONTROL UNIT.
